Differential Equations and Dynamical Systems

, Volume 25, Issue 4, pp 499–517 | Cite as

Analysis of Fractional Functional Differential Equations of Neutral Type with Nonlocal Conditions

  • Madhukant Sharma
  • Shruti Dubey
Original Research


This work deals with the existence of solutions for a class of nonlinear nonlocal fractional functional differential equations of neutral type in Banach spaces. In particular, we prove the existence of solutions with the assumptions that the nonlinear parts satisfy locally Lipschitz like conditions and closed linear operator \(-A(t)\) generates analytic semigroup for each \(t \ge 0\). We also investigate global existence of solution and study the continuous dependence of solution on initial data. We conclude the article with an application to the developed results.


Neutral functional differential equations Fractional calculus Analytic semigroup 

Mathematics Subject Classification

26A33 34A08 34A12 34K37 34K40 35A01 35A02 35A09 35R11 


  1. 1.
    Podlubny, I.: Fractional Differential Equations. Academic Press, San Diego (1999)MATHGoogle Scholar
  2. 2.
    Tavazoei, M.S., Haeri, M.: A note on the stability of fractional order systems. Math. Comput. Simul. 79, 1566–1576 (2009)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Byszewski, L., Lakshmikantham, V.: Theorem about the existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space. Appl. Anal. 40, 11–19 (1991)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Hale, J.K., Lunel, S.V.: Introduction to Functional Differential Equations. Springer-Verlag, New York (1993)CrossRefMATHGoogle Scholar
  5. 5.
    Wu, J.: Theory and Applications of Partial Functional Differential Equations. Springer-Verlag, New York (1996)CrossRefMATHGoogle Scholar
  6. 6.
    Bounit, H., Hadd, S.: Regular linear systems governed by neutral FDEs. J. Math. Anal. Appl. 320, 836–858 (2006)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Adimy, M., Ezzinbi, K.: A class of linear partial neutral functional-differential equations with nondense domain. J. Differ. Equ. 147(2), 285–332 (1998)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Hernndez, M.E.: Existence results for partial neutral functional differential equations with nonlocal conditions. Cadernos De Matemtica 02, 239–250 (2001)Google Scholar
  9. 9.
    Agarwal, S., Bahuguna, D.: Existence of solutions to sobolev-type partial neutral differential equations. J. Appl. Math. Stoch. Anal. 2006, 1–10 (2006)Google Scholar
  10. 10.
    Mophou, G.M., N’Guerekata, G.M.: Existence of mild solutions of some semilinear neutral fractional functional evolution euations with infinite delay. Appl. Math. Comput. 216, 61–69 (2010)MathSciNetMATHGoogle Scholar
  11. 11.
    Ahmed, H.M.: Fractional neutral evolution equations with nonlocal conditions. Adv. Differ. Equ. 2013, 117 (2013)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Zhou, Y., Jiao, F.: Existence of mild solutions for fractional neutral evolution equations. Comput. Math. Appl. 59, 1063–1077 (2010)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Dubey, S., Sharma, M.: Solutions to Fractional Functional Differential Equations with Nonlocal Conditions. Fract. Calc. Appl. 17(3), 654–673 (2014)MathSciNetMATHGoogle Scholar
  14. 14.
    Caputo, M.: Elasticit\(\grave{a}\)e Dissipazione. Zanichelli, Bologna (1969)Google Scholar
  15. 15.
    Gelfand, I.M., Shilov, G.E.: Generalized Functions, vol. 1. Nauka, Moscow (1959)Google Scholar
  16. 16.
    Friedman, A.: Patrial Differential Equations, Hold. Rinehart & Winston, New York (1969)Google Scholar
  17. 17.
    Pazy, A.: Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer-Verlag, New York (1983)CrossRefMATHGoogle Scholar
  18. 18.
    El-Borai, M.M.: The fundamental solutions for fractional evolution equations of parabolic type. J. Appl. Math. Stoch. Anal. 3, 197–211 (2004)MathSciNetCrossRefMATHGoogle Scholar
  19. 19.
    Xiao, F.: Nonlocal cauchy problem for nonautonomous fractional evolution equations. Adv. Differ. Equ. 2011, 1–17 (2011)Google Scholar
  20. 20.
    El-Borai, M.M.: Some probability densities and fundamental solutions of fractional evolution equations. Chaos Solitons Fractals 14, 433–440 (2002)MathSciNetCrossRefMATHGoogle Scholar
  21. 21.
    Samko, S.G., Kilbas, A.A., Marichev, O.I.: Fractional Integrals and Derivatives: Theory and Aplications. Gordon and Breach Science, New York (1993)MATHGoogle Scholar

Copyright information

© Foundation for Scientific Research and Technological Innovation 2016

Authors and Affiliations

  1. 1.Department of MathematicsIndian Institute of Technology MadrasChennaiIndia

Personalised recommendations